# SDR SWAA2019062134001

- Difficulty date: June 8, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N739GB
- Make and model: Boeing 737-7H4
- Aircraft serial: 29275
- Aircraft time: 71,677 hours, 42,521 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 146A1202
- Condition: Corroded
- Location: Bs 867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STRINGER CLIP CORRODED AT BS. 867, STR. 22L, ON FORWARD SIDE.          / R&R CLIP IAW SRM & DWG.
